# SDR HEEA073688

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 11,904 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 206033105115
- Part serial: BP0000139
- Condition: Mismarked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL IS MISIDENTIFIED. IN SHOP FOR REPAIR.
